# SDR RAIA980807

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 5122417
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7478 - STL - RIGHT FIRE DETECT CAPTION INTERMITTENT IN FLIGHT.  MAINTENANCE REPLACED RIGHT ENGINE FIRE WIRE LOOP.  (M)
